# SDR GTIA201804302620

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 11,308 hours, 5,148 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF BURNING METAL IN THE FLIGHT DECK. FOUND THE BURNING ODOR TO BE COMING FROM AVIONICS EXTRACT FAN.  R & R THE EXTRACT FAN IAW AMM 21-26-51, OPS CHECKED GOOD.   ACFT OK FOR CONTINUED SERVICE.
